# SDR GAIA99165

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N564PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47062
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5910934
- Condition: Dented
- Location: Bs 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK INSPECTION, FOUND A DENT ABOVE THE FORWARD BAGGAGE BIN.  THE SKIN WAS REPAIRED IAW DC-9 SRM.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
